# SDR FDEA201407041627

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 14,152 hours, 2,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CHECK FOUND L1 DOOR EMER ASSIST BATTERY PACK GREEN TEST LIGHT NOT FLASHING.  R & R L1 DOOR ASSIST BATTERY PACK TEST LIGHT 9V BACK UP BATTERIES TWO EACH IAW AMM 52-11-20-4-2.  OPERATIONS CHECKED NORMAL, ITEM OK FOR SERVICE.
